# SDR DHL2005742507

- Difficulty date: September 17, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BL 65 WEB CRACKED BEHIND GILL LINER BS 720D + 10.  REMOVED GILL LINER SUPPORT ANGLE, FABRICATED AND INSTALLED 2 EACH REPAIR ANGLES 32 INCHES AND 33 INCHES AND 1 EACH DOUBLER 36 - .5 X 16 INCHES FROM 2024-T3 .025 IAW B727 SRM 51-40-2 AND 51-30-2.
